Nurofen Plus

Double-action painkiller

Nurofen Plus uses a combination of ibuprofen and codeine, it starts working right at the site of your pain to reduce the formation of pain messengers. Ibuprofen also has anti-inflammatory properties that help to reduce swelling.

Use for:

  • Headaches
  • Migraines
  • Back pain
  • Cramping period pain
  • Muscular and rheumatic pain
  • Neuralgia
  • Dental pain

Ingredients:

  • Contains 200mg of ibuprofen and 12.8mg of codeine phosphate
  • Gluten-free
  • Suitable for vegetarians

Available:

Nurofen Plus are available in packs of:
12 | 24 | 32

NNurofen Plus help ease many painful conditions... discover more

For more information please read the label or consult your pharmacist or doctor.

Contains ibuprofen. Always read the label.

Nurofen Express Heat Patches are a non-medicated device.
Nurofen Express 200mg Liquid Capsules, Nurofen Express 200mg Period Pain soft capsules contain ibuprofen. For pain relief.
Nurofen Cold & Flu contains ibuprofen pseudoephedrine. Nurofen Cold & Flu relief, Nurofen Day and Night Cold and Flu contain ibuprofen and phenylephrine.
For cold and flu relief. Always read the label.
UK/N/0413/0021